# SDR HALA20241223375

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 42,850 hours, 6,839 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,550 hours, 6,617 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT DURING CLIMB. PERFORMED TSM 26-12-00-810-937-A REMOVED AND REPLACED FDU 2 (1WD2) PER AMM 23-12-34 OPS CEHCK AND RTS PASSED OK FOR SERVICE
